# SDR ASAA2022081139502

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,411 hours, 9,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG RUN, #1 ENG BLEED WOULD NOT SHUT OFF. GROUNDED - YES. FOUND NO. 1 ENG BLEED AIR REGULATOR ELECTRICAL CONNECTOR DISCONNECTED. CONNECTED THE ELECTRICAL CONNECTOR TO THE N0. 1 ENG BLEED AIR REGULATOR REF B737-900 AMM 36-11-03-400-801 STEP 3. E. (6).
